MMN-3619

On new Chebyshev inequalities via fractional operators

  • Emrullah Aykan Alan, Ordu University, Department of Mathematics, Faculty of Science and Arts, Ordu, Turkey, aykanalan@gmail.com
  • Baris Celik, Ordu University, Department of Mathematics, Faculty of Science and Arts, Ordu, Turkey, bariscelik15@hotmail.com
  • Erhan Set, Ordu University, Department of Mathematics, Faculty of Science and Arts, Ordu, Turkey, erhanset@yahoo.com
  • Zoubir Dahmani, University of Mostaganem, Faculty of SEI, Laboratory of Pure and Applied Mathematics, Mostaganem, Algeria, zzdahmani@yahoo.fr

Abstract

The aim of this paper is to establish several fractional integral inequalities related to the weighted and the extended Chebyshev functional. We use generalized fractional integral operators, new conformable fractional integral operators and Saigo fractional integral operators to prove our results. This study states that our findings are more convenient and efficient than other available results.


Vol. 22 (2021), No. 2, pp. 557-569
DOI: 10.18514/MMN.2021.3619


Download: MMN-3619